MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE VAC-ASSIST SUCTION ASPIRATOR; ASPIRATOR,SUCTION,VAC-ASSIST

MEDLINE INDUSTRIES, LP MEDLINE VAC-ASSIST SUCTION ASPIRATOR; ASPIRATOR,SUCTION,VAC-ASSIST
Catalog Number HCS7000
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per report, "issue is unit is not powering on and customer is looking for a replacement.The vacuum pump is used in operating rooms of our surgery center.The unit was intermittently working until it finally stopped working.The defective unit was taken out of service and an alternate unit was used in its place.No issue with patient.However, we have had to purchase a brand new unit because the process to get the unit repaired is very slow, time consuming and inefficient." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per report, "issue is unit is not powering on and customer is looking for a replacement.".

Brand Name
MEDLINE VAC-ASSIST SUCTION ASPIRATOR
Common Device Name
ASPIRATOR,SUCTION,VAC-ASSIST
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093-2753
MDR Report Key25215992
Report Number1417592-2026-01356
Device Sequence Number15897176
Product Code JCX
UDI-Device Identifier40080196769293
UDI-Public40080196769293
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K042349
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHCS7000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown